Re: Hydro-Getting Clean...HELP
Sounds like you are ready to quit pretty quickly here, so, just begin to drop your pill intake a little every couple of days or so. When you are done with the pills get yourself the following over the counter meds-
Immodium AD (for tummy problems)
Motrin or Advil (for restless, achy legs and muscles)
Benedrly (for watery eyes and runny nose and may help with sleep)
L-Tyrosine (vitamin/mineral for energy)
You may need the following prescription meds-
Valium or Xanax (for the shakes and heebie jeebies, BUT, just use for a week or so as they are very addicting)
Phenegran (for nausea and vomitting and may help with sleep)
Clonidine Patch (for the shakes and skin crawling, AND, if you use this you may not need the Valium or Xanax, which would be better for you in the long run)
Take lots and lots of hot baths in epsom salt, drink PLENTY of water or gatorade, try to exercise, and start on a multi vitamin and a B6 vitamin.
The withdrawals will usually subside within three or four days and then you will be left with insomnia, lethargy, and possibly some mild depression. From everyone's story who has beaten this on the board, this will go away in time!
Best of luck, hang in there, and God bless,